U.S. doctors online nowAsk doctors free
XK
A 29-year-old female asked:

My 9 month old son is on warfarin, aspirin and propranolol becouse of his giant coronary aneurysm, what's the side effects of this medications?

2 doctor answers4 doctors weighed in
Dr. Sharmila Dissanaike
General Surgery 22 years experience
Several: Warfarin - biggest side effect is bleeding, need to carefully monitor inr. Aspirin will increase this risk. Propranalol can drop blood pressure and cause lethargy.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Pasala Ravichandran
A Verified Doctor commented
A US doctor answered Learn more
In spite of the risks these drugs are life saving and very important to take them
Apr 7, 2013
Dr. Shoaib Shafique
Vascular Surgery 35 years experience
Bleeding: Bleeding is the major risk associated with Coumadin (warfarin) and aspirin. Propranolol can slow heart rate and sometimes cause bronchospasm.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.